# SDR FDEA201105312035

- Difficulty date: May 31, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 74,746 hours, 36,427 cycles
- Engine: Pwa PW2037
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Worn
- Location: Bs 1090-1110
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK BS 1090-1110 RBL 25 IS WORN.   BLENDED WORN AREA WITH .032".  REMOVED FROM TOP SURFACE.  MAX ALLOWED IS .020".  AREA FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52, FIG 101, SH 2, P 102.   R & R SEAT TRACK IAW SRM 51-40-02, 51-20-01, 51-40-05, AND GMM 7-0-1001-1.  MAJOR REPAIR.
